On submetacompactness in fuzzy topological spaces

Baiju, T and John, Sunil Jacob (2015) On submetacompactness in fuzzy topological spaces. Annals of Fuzzy Mathematics and Informatics, 9 (4). pp. 593-600. ISSN 2287-6235

[img] PDF
AFMI.pdf - Published Version
Restricted to Registered users only

Download (221kB) | Request a copy
Official URL: http://www.afmi.or.kr

Abstract

In this paper the concept of Submetacompactness in L- topological spaces is introduced by means of µ-sequence of ®-Q covers. This fuzzy submetacompactness is a natural generalization of Lowen fuzzy compactness. Further some characterizations of fuzzy submetacompact- ness in the weakly induced L-topological spaces are also obtained.

Item Type: Article
Uncontrolled Keywords: L- Topology, Fuzzy submetacompactness, µ-sequence, Point ¯nite family, ¾-discrete family.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 26 Mar 2015 09:59
Last Modified: 26 Mar 2015 09:59
URI: http://eprints.manipal.edu/id/eprint/142259

Actions (login required)

View Item View Item